# SDR CA020308006

- Difficulty date: February 24, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 8,054 hours
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10382588
- Condition: Wrong Part
- Location: Magneto
- Component: Magneto, Bendix, 1068255514
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) NEW OVERHAUL ENGINE FROM LYCOMING. ENGINE 25 HOURS.  ENGINE VERY ROUGH BACKFIRE, NO POWER.  POINTS DEEPLY PITTED, BRUSH ASSEMBLY WORN AT 25 HOURS.  CANADIAN AIRCRAFT COMPONENT CORD STRIP REPORT W/O 2244.   WRONG PART NUMBER COIL FOR THIS MAGNETO 10-382588 18 FOR 8 CYLINDERS ENGINE.  PARTS REQUIRED:COIL10-382790 QTY 2 BRUSH 10-160844 QTY 2 CONTACT ASSY10-382585 QTY 2
